Alert archive / South Dakota / Red Flag Warnings in 2021
Red Flag Warning 5, NWS Rapid City, SD
NWS Rapid City, SD issued this red flag warning at Apr 1, 2021, 2:16 PM MDT for 10 counties in South Dakota. It took effect at Apr 2, 2021, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2021, 2:16 PM MDT (20:16 UTC)
- In effect from
- Apr 2, 2021, 11:00 AM MDT
- Expired
- Apr 2, 2021, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Rapid City, SD
Counties Bennett County, SD, Butte County, SD, Fall River County, SD, Haakon County, SD, Jackson County, SD, Meade County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 34 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2549 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869 WWUS83 KUNR 012016 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 216 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT /10 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 322, 326, 327, 328, 329, 330, 331, 332, 333, 334, AND 335... ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... ...RED FLAG WARNING IN EFFECT FROM 11 AM MDT TO 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... .Red flag and near red flag conditions will continue across the area through early this evening, with gusty southerly winds and low humidities. Across the Black Hills and northern and eastern foothills, the red flag warning will continue into Friday as breezy southwesterly winds develop overnight across the northern and eastern slopes, along with very poor humidity recovery. A surface trough will move across the forecast area Friday morning, switching winds to the northwest. Breezy winds will develop behind the trough across portions of west central into southwest South Dakota. Afternoon humidities will drop into the low to mid teens again, producing critical fire weather conditions from parts of the Black Hills to west central and southwest South Dakota. SDZ326-327-329-332-333-021130- /O.NEW.KUNR.FW.W.0005.210402T1700Z-210403T0100Z/ /O.CON.KUNR.FW.W.0004.000000T0000Z-210402T0300Z/ Pine Ridge Area-Butte County Area-West Central Plains- Badlands Area-Bennett County Area- 216 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... The National Weather Service in Rapid City has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MDT Friday. * AFFECTED AREA...Fire Weather Zones 326 Pine Ridge Area, 327 Butte County Area, 329 West Central Plains, 332 Badlands Area and 333 Bennett County Area. * WINDS...South to southwest 10 to 20 mph with gusts up to 30 mph this afternoon and early evening. Northwest winds 10 to 20 mph with gusts up to 30 mph Friday afternoon. * RELATIVE HUMIDITY...As low as 13 percent each afternoon. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ319>321-323>325-WYZ318-021130- /O.EXT.KUNR.FW.W.0004.000000T0000Z-210403T0100Z/ Northern Black Hills-Central Black Hills-Southern Black Hills- Northern Foot Hills-Eastern Foot Hills-Custer County Plains- Wyoming Black Hills- 216 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... * AFFECTED AREA...Fire Weather Zones 318 Wyoming Black Hills, 319 Northern Black Hills, 320 Central Black Hills, 321 Southern Black Hills, 323 Northern Foot Hills, 324 Eastern Foot Hills and 325 Custer County Plains. * WINDS...West 10 to 20 mph with gusts up to 30 mph this afternoon and early evening becoming southwest overnight. Winds switch to the northwest 10 to 20 mph, with gusts to 25 mph Friday morning. * RELATIVE HUMIDITY...As low as 12 percent each afternoon. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ322-328-330-331-334-335-020300- /O.CON.KUNR.FW.W.0004.000000T0000Z-210402T0300Z/ Fall River County Area-Perkins County-Ziebach County- Haakon County Area-Mellette and Todd Counties-Tripp County- 216 PM MDT Thu Apr 1 2021 /316 PM CDT Thu Apr 1 2021/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 322, 328, 330, 331, 334, AND 335... * AFFECTED AREA...Fire Weather Zones 322 Fall River County Area, 328 Perkins County, 330 Ziebach County, 331 Haakon County Area, 334 Mellette and Todd Counties and 335 Tripp County. * WINDS...South 10 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
759 WWUS83 KUNR 020313 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 913 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... ...RED FLAG WARNING IN EFFECT FROM 11 AM MDT TO 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... .Across the Black Hills and northern and eastern foothills, the red flag warning will continue overnight and into Friday as breezy southwesterly winds develop overnight across the northern and eastern slopes, along with very poor humidity recovery. A surface trough will move across the forecast area Friday morning, switching winds to the northwest. Breezy winds will develop behind the trough across portions of west central into southwest South Dakota. Afternoon humidities will drop into the low to mid teens again, producing critical fire weather conditions from parts of the Black Hills to west central and southwest South Dakota. SDZ326-327-329-332-333-022000- /O.EXP.KUNR.FW.W.0004.000000T0000Z-210402T0300Z/ /O.CON.KUNR.FW.W.0005.210402T1700Z-210403T0100Z/ Pine Ridge Area-Butte County Area-West Central Plains- Badlands Area-Bennett County Area- 913 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... * AFFECTED AREA...Fire Weather Zones 326 Pine Ridge Area, 327 Butte County Area, 329 West Central Plains, 332 Badlands Area and 333 Bennett County Area. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 13 percent by Friday afternoon. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ322-328-330-331-334-335-020415- /O.EXP.KUNR.FW.W.0004.000000T0000Z-210402T0300Z/ Fall River County Area-Perkins County-Ziebach County- Haakon County Area-Mellette and Todd Counties-Tripp County- 913 PM MDT Thu Apr 1 2021 /1013 PM CDT Thu Apr 1 2021/ ...RED FLAG WARNING HAS EXPIRED AT 9 PM MDT /10 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 322, 328, 330, 331, 334, AND 335... Gusty south to southwest winds have subsided this evening, so the Red Flag Warning for much of the South Dakota plains has been allowed to expire. $$ SDZ319>321-323>325-WYZ318-022000- /O.CON.KUNR.FW.W.0004.000000T0000Z-210403T0100Z/ Northern Black Hills-Central Black Hills-Southern Black Hills- Northern Foot Hills-Eastern Foot Hills-Custer County Plains- Wyoming Black Hills- 913 PM MDT Thu Apr 1 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... * AFFECTED AREA...Fire Weather Zones 318 Wyoming Black Hills, 319 Northern Black Hills, 320 Central Black Hills, 321 Southern Black Hills, 323 Northern Foot Hills, 324 Eastern Foot Hills and 325 Custer County Plains. * WINDS...Southwest at 10 to 20 mph with gusts up to 30 mph are expected at times overnight. Winds switch to the northwest 10 to 20 mph, with gusts to 25 mph Friday morning. * RELATIVE HUMIDITY...As low as 12 percent by Friday afternoon. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
376 WWUS83 KUNR 020855 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 255 AM MDT Fri Apr 2 2021 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... ...RED FLAG WARNING IN EFFECT FROM 11 AM MDT TO 7 PM MDT TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 328, 329, 330, 331, 332, AND 333... .A surface trough will move across the area this morning. Breezy northwest winds will develop behind the trough. Afternoon humidities will drop to near 10 percent, producing critical fire weather conditions for the Black Hills and much of the western South Dakota plains. SDZ328-330-331-030000- /O.EXA.KUNR.FW.W.0005.210402T1700Z-210403T0100Z/ Perkins County-Ziebach County-Haakon County Area- 255 AM MDT Fri Apr 2 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 328, 330, AND 331... The National Weather Service in Rapid City has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM this morning to 7 PM MDT this evening. * AFFECTED AREA...Fire Weather Zones 328 Perkins County, 330 Ziebach County and 331 Haakon County Area. * WINDS...Northwest 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ319>321-323>325-WYZ318-030000- /O.CON.KUNR.FW.W.0004.000000T0000Z-210403T0100Z/ Northern Black Hills-Central Black Hills-Southern Black Hills- Northern Foot Hills-Eastern Foot Hills-Custer County Plains- Wyoming Black Hills- 255 AM MDT Fri Apr 2 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... * AFFECTED AREA...Fire Weather Zones 318 Wyoming Black Hills, 319 Northern Black Hills, 320 Central Black Hills, 321 Southern Black Hills, 323 Northern Foot Hills, 324 Eastern Foot Hills and 325 Custer County Plains. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ326-327-329-332-333-030000- /O.CON.KUNR.FW.W.0005.210402T1700Z-210403T0100Z/ Pine Ridge Area-Butte County Area-West Central Plains- Badlands Area-Bennett County Area- 255 AM MDT Fri Apr 2 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 329, 332, AND 333... * AFFECTED AREA...Fire Weather Zones 326 Pine Ridge Area, 327 Butte County Area, 329 West Central Plains, 332 Badlands Area and 333 Bennett County Area. * WINDS...Northwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
311 WWUS83 KUNR 022011 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 211 PM MDT Fri Apr 2 2021 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, 325, 326, 327, 328, 329, 330, 331, 332, AND 333... .Breezy northwesterly winds will continue into the late afternoon, decreasing by early this evening. Relative humidity will be in the teens through late afternoon. This combination will continue to produce critical fire weather conditions for much of the Black Hills and the western South Dakota plains through late today. SDZ319>321-323>325-WYZ318-030100- /O.CON.KUNR.FW.W.0004.000000T0000Z-210403T0100Z/ Northern Black Hills-Central Black Hills-Southern Black Hills- Northern Foot Hills-Eastern Foot Hills-Custer County Plains- Wyoming Black Hills- 211 PM MDT Fri Apr 2 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... * AFFECTED AREA...Fire Weather Zones 318 Wyoming Black Hills, 319 Northern Black Hills, 320 Central Black Hills, 321 Southern Black Hills, 323 Northern Foot Hills, 324 Eastern Foot Hills and 325 Custer County Plains. * WINDS...North to northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ SDZ326>333-030100- /O.CON.KUNR.FW.W.0005.000000T0000Z-210403T0100Z/ Pine Ridge Area-Butte County Area-Perkins County- West Central Plains-Ziebach County-Haakon County Area- Badlands Area-Bennett County Area- 211 PM MDT Fri Apr 2 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 328, 329, 330, 331, 332, AND 333... * AFFECTED AREA...Fire Weather Zones 326 Pine Ridge Area, 327 Butte County Area, 328 Perkins County, 329 West Central Plains, 330 Ziebach County, 331 Haakon County Area, 332 Badlands Area and 333 Bennett County Area. * WINDS...North-northwest 15 to 20 mph with gusts to around 30 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...The combination of gusty winds and low relative humidity would produce critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
835 WWUS83 KUNR 030055 RFWUNR URGENT - FIRE WEATHER MESSAGE National Weather Service Rapid City SD 655 PM MDT Fri Apr 2 2021 SDZ319>321-323>325-WYZ318-030200- /O.EXP.KUNR.FW.W.0004.000000T0000Z-210403T0100Z/ Northern Black Hills-Central Black Hills-Southern Black Hills- Northern Foot Hills-Eastern Foot Hills-Custer County Plains- Wyoming Black Hills- 655 PM MDT Fri Apr 2 2021 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 318, 319, 320, 321, 323, 324, AND 325... Winds have decreased below red flag levels. As a result, the red flag warning will be allowed to expire. $$ SDZ326>333-030200- /O.EXP.KUNR.FW.W.0005.000000T0000Z-210403T0100Z/ Pine Ridge Area-Butte County Area-Perkins County- West Central Plains-Ziebach County-Haakon County Area- Badlands Area-Bennett County Area- 655 PM MDT Fri Apr 2 2021 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 326, 327, 328, 329, 330, 331, 332, AND 333... Winds have decreased below red flag levels. As a result, the red flag warning will be allowed to expire. $$ MJB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Apr 1, 10:31 AM MDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 1, 10:31 AM MDT, 3 hours 45 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1031 AM MDT Thu Apr 1 2021
.DISCUSSION...(Today Through Wednesday)
Issued at 222 AM MDT Thu Apr 1 2021
Current surface map places high pressure from the central plains
into the western Great Lakes. Return flow increasing across the
forecast area as pressure gradient increases. Pressure
falls/gradient favor winds near higher end of guidance for today.
Flat upper ridge sets up across the area through the weekend with
a few embedded impulses crossing the northern plains. Main
concern will be elevated/critical fire weather conditions with low
relative humidity and wind shifts. Ensemble guidance continues to
support record/near record temperatures...with the peak in
temperatures coming Sunday/Monday. More significant trof track
across the Rockies/Plains Tuesday/Wednesday, with a lot of
variability in the ensemble members.
&&
.AVIATION...(For the 18Z TAFS Through 18Z Friday)
Issued At 1028 AM MDT Thu Apr 1 2021
VFR conditions will continue through the forecast period. Breezy south
to southwest winds today and tonight will switch to the northwest
Friday morning.
&&
.FIRE WEATHER...
Issued at 222 AM MDT Thu Apr 1 2021
Elevated to near critical fire weather conditions are expected
through the weekend with ongoing drought conditions and minimum
relative humidity at or below 15 percent most afternoons. There
will be a few wind shifts through the period. Other than
today...winds should remain below Red Flag Warning criteria.
For today, south-southwest winds increase...with pattern favoring
winds near higher end of guidance. No changes to the Red Flag
Warning.
A trof/front move through the area late tonight/early Friday.
There is some potential for downslope flow over northern/eastern
side of the Black Hills overnight...with localized gusts around
30 mph. The downslope flow will also result in poor relative
humidity recovery. Winds turn back to southerly again Saturday
then westerly on Sunday. Another cold front may move through the
area Monday, once again turning winds to the north. The next
chance of precipitation will come Tuesday/Wednesday.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning until 9 PM MDT /10 PM CDT/ this evening for
SDZ319>335.
WY...Red Flag Warning until 9 PM MDT this evening for WYZ318.
&&
DISCUSSION...7
AVIATION...Pojorlie
FIRE WEATHER...7Hazardous weather outlook, Apr 1, 4:39 AM MDT, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 439 AM MDT Thu Apr 1 2021 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ057-071- 021045- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Pennington Co Plains-Haakon-Fall River- Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Hermosa Foot Hills-Wyoming Black Hills-Northeastern Crook- 439 AM MDT Thu Apr 1 2021 /539 AM CDT Thu Apr 1 2021/ This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight Gusty winds and very low humidities will result in critical fire weather conditions this morning through the early evening. See the latest Fire Weather Message (RFWUNR) and Rangeland Fire Danger Statement (RFDUNR) for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dry air and above average temperatures will remain across the region through Tuesday, resulting in elevated fire weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity WYZ054>056-058-021045- Northern Campbell-Southern Campbell-Western Crook-Weston- 439 AM MDT Thu Apr 1 2021 This Hazardous Weather Outlook is for portions of northeast Wyoming. .DAY ONE...Today and Tonight Very dry air and breezy winds will result in an elevated fire weather danger today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dry air and above average temperatures will remain across the region through Tuesday, resulting in elevated fire weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
Nearby
Red Flag Warnings in South Dakota, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.